發表年月: 年 到
匯出:Excel格式



期刊論文
  1. H.T.Wang and S.Y.Chen , “Inverse Holder inequalities with weight tα” , 1993 , J.Math.Anal. Appl. , vol.176 , p.92-107. (SCI期刊)
  2. H.T.Wang , “Lp estimates for the X-ray transform restricted to line complexes of Kitillov type” , 1992 , Trans. Amer. Math. Soc. , vol.332 , p.793-821. (SCI期刊)
  3. H.T.Wang , “Convex functions and Fourier coefficients” , 1985 , Proc. Amer.Math. Soc , vol.94 , p.641-646. (SCI期刊)
  4. M.H. Shih and H.T. Wang , “Unit Iemniscates contained in the unit ball” , 1982 , Proc. Amer. Math, Soc. , vol.86 , p.451-454.
技術報告
  1. H.T. Wang , “Partition on asscending graph and integer set” , 1994 .
  2. H.T.Wang , “Clasification of arithmetic progressions on Van der Warerden’s theorem.” , 1993 .
  3. H.T.Wang , “Weighted inverse Holder inequality” , 1992 .